Top 9 Kirkland Allergy Medicine – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. KIRKLAND SIGNATURE

#ad

365 Count, 10 mg, Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets

#ad
KIRKLAND SIGNATURE #ad - Indoor/outdoor Allergy Relief. Cetirizine hCL/Antihistamine 10 mg. Compare to Zyrtec Active Ingredient. Non-Drowsy.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Weight0.27 Pounds
Part Number096619311675-1-A4

2. KIRKLAND SIGNATURE

#ad

365-Count Personal Healthcare/Health Care, 10mg, Antihistamine, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets

#ad
KIRKLAND SIGNATURE #ad - Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. The general directions are for adults and children 6 years and over. The loratadine tablets, 10mg formula is the original prescription strength. This provides 24 hour indoor and outdoor allergies relief of sneezing, runny nose, itchy, watery eyes, and itchy throat or nose. Do not take more than 1 tablet in 24 hours.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235

3. KIRKLAND SIGNATURE

#ad

Kirkland Brand, 600 Count Personal Healthcare / Health Care, Diphenhydramine HCI 25 Mg, Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic

#ad
KIRKLAND SIGNATURE #ad - Diphenhydramine hci 25 mg - kirkland brand - allergy medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count Personal Healthcare / Health Care. Diphenhydramine hci 25 mg - kirkland brand - allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length2.25 Inches
Weight0.4 Pounds
Width2.25 Inches
Part Number536099

4. KIRKLAND SIGNATURE

#ad

Kirkland Aller-Flo Fluticasone Propionate Glucorticoid 5 Bottles x 120 Metered Sprays .54 Fl OZ per Bottle 15.84 mL x 5 2.70 OZ Total 79.0 mL Total 600 Total Sprays Total

#ad
KIRKLAND SIGNATURE #ad - Non-Drowsy. Fluticasone PropionateGlucocorticoid 50 mcg. Compare to flonase Allergy Relief Active Ingredient. Indoor/outdoor Allergy Relief. 5 bottles, 120 Sprays Each.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKIRKLAND SIGNATURE #ad
Height7 Inches
Length10.25 Inches
Width1.5 Inches
Part Number1028472
Model1028472

5. KIRKLAND SIGNATURE

#ad

600 Count Personal Healthcare/Health Care -2 Pack, Diphenhydramine HCI 25 Mg, Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic

#ad
KIRKLAND SIGNATURE #ad - Diphenhydramine hci 25 mg - kirkland brand - allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count. Diphenhydramine hci 25 mg - kirkland brand - allergy medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count Personal Healthcare / Health Care - 2 Pack.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Part Number536099

6. KIRKLAND SIGNATURE

#ad

Kirkland Signature Aller-FEX, 180 Mg 180 Tablets

#ad
KIRKLAND SIGNATURE #ad - Compare to Allegra Allergy active ingredient. Non-drowsy. 1 allergist recommended active ingredient. Indoor/Outdoor allergy relief. Fexofenadine hcl 180 mg.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4.72 Inches
Length2.36 Inches
Width2.36 Inches
Part NumberOF-F1Z2-LVTQ
ModelOF-F1Z2-LVTQ

7. Good Sense

#ad

GoodSense All Day Allergy, 365 Count, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief

#ad
Good Sense #ad - Active ingredient: compare to the active ingredient in Zyrtec. Read package for full directions before use. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

A 5 mg allergy relief product may be appropriate for less severe symptoms. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886

8. KIRKLAND SIGNATURE

#ad

600 Minitabs, Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg

#ad
KIRKLAND SIGNATURE #ad - Itching, watery Eyes;Hay Fever symptoms;. Relief from sneezing and running nose. Itching of Nose or throat.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length2.25 Inches
Weight0.44 Pounds
Width2.25 Inches
Part Number2003

9. KIRKLAND SIGNATURE

#ad

180 mg 150 Tablets, Kirkland Signature Aller-Fex

#ad
KIRKLAND SIGNATURE #ad - Sneezing. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:. Itchy, watery eyes. Itching of the nose or throat. Runny nose.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Weight0.33 Pounds
Part Number811860
Model811860

Comments have been closed/disabled for this content.


Pohsili is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.